# SDR SWAA2022121374153

- Difficulty date: November 22, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SHIELD FWD OF CARGO DOOR AT MULTIPLE AREAS BS 767 - 794, RBL 22, WL 156.   FOUND TO BE OUT OF LIMITS.   REMOVED DAMAGED SHIELD IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW SHIELD IAW SRM 51-40-05-0G-0, AND DWG 146A0081.   INSTALLED THE NEW SHIELD IAW SRM 51-40-02-0G-0, AND DWG 146A0081.
